# SDR REXA2014060500462

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 22,781 hours, 19,965 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Out Of Tolerance
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR NR 1 HINGE FITTING HAS 0.050 INCHES GAP BETWEEN HINGE FITTING HALVES.  REPAIRED IAW SRM 51-42-6, 51-42-13, 51-42-21 & 51-40-11.
